# SDR AALA202111151527

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737*
- Aircraft serial: 33317
- Aircraft time: 27,056 hours, 11,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 FORWARD SERVICE DOOR GIRT BAR REQUIRES ADJUSTMENT. FOUND SOME MATERIAL INTERFERING WITH GIRT BAR, REPOSITION MATERIAL TO BE OUT OF WAY OF GIRT BAR, OPERATIONS CHECK NORMAL PER AMM 25-66-01.
